# SDR 9717329959

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- Engine: Pwa JT8D9
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5958765503
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT ENGINE EXPERIENCED A FIRE WARNING INDICATION.  CREW REDUCED A LEFT ENGINE POWER AND FIRE WARNING CEASED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE 13TH STAGE MANIFOLD ON THE LEFT ENGINE, OPERATIONAL CHECK OK.
